English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Loss of Convexity and Embeddedness for Geometric Evolution Equations of Higher Order

Blatt, S. (2010). Loss of Convexity and Embeddedness for Geometric Evolution Equations of Higher Order. Journal of Evolution Equations, 10, 21-27.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-60AD-B Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-60AF-7
Genre: Journal Article

Files

show Files
hide Files
:
434017.pdf (Any fulltext), 139KB
File Permalink:
-
Name:
434017.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Blatt, Simon1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show

Details

show
hide
Language(s):
 Dates: 2010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 434017
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Evolution Equations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 10 Sequence Number: - Start / End Page: 21 - 27 Identifier: DOI: 10.1007/s00028-009-0038-2